This paper studies an model equation model and its error-correction equivalent as a temporal aggregate of an underlying true equation in continuous time. Given a stylized fact about α0 / α1 we find that this underlying equation is not a Koyck partial adjustment model, but again an error-correction model. An illustration is given.

Additional Metadata
Keywords continuous time, error-correction model
JEL Econometrics (jel C01), Time-Series Models; Dynamic Quantile Regressions (jel C32)
Persistent URL,
Series Econometric Institute Reprint Series
Journal Economics Letters
Cate, A, ten, & Franses, Ph.H.B.F. (2008). Error-correction modelling in discrete and continuous time. Economics Letters, 101(2), 140–141. doi:10.1016/j.econlet.2008.07.006